American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 95 found      Go to page: 1 2 3 4

[1] Frank D. Grosshans and Sebastian Walcher. Modules of higher order invariants. Proc. Amer. Math. Soc. 143 (2015) 531-542.
Abstract, references, and article information   
View Article: PDF

[2] Vesna Stojanoska. Calculating descent for $2$-primary topological modular forms. Contemporary Mathematics 617 (2014) 241-258.
Book volume table of contents   
View Article: PDF

[3] Roger Howe and Soo Teck Lee. Structure of holomorphic unitary representations: the case of $\mathbf{U_{2,2}}$. Contemporary Mathematics 614 (2014) 139-170.
Book volume table of contents   
View Article: PDF

[4] Murray R. Bremner and Jiaxiong Hu. Fundamental invariants for the action of $SL_3(\mathbb{C}) \times SL_3(\mathbb{C}) \times SL_3(\mathbb{C})$ on $3 \times 3 \times 3$ arrays. Math. Comp. 82 (2013) 2421-2438.
Abstract, references, and article information   
View Article: PDF

[5] Lex E. Renner. Observability in invariant theory. Proc. Amer. Math. Soc. 141 (2013) 205-216.
Abstract, references, and article information   
View Article: PDF

[6] Jonathan Elmer and Martin Kohls. Separating invariants for the basic $\mathbb G_{a}$-actions. Proc. Amer. Math. Soc. 140 (2012) 135-146. MR 2833525.
Abstract, references, and article information   
View Article: PDF

[7] Abed Abedelfatah. On stably free modules over Laurent polynomial rings. Proc. Amer. Math. Soc. 139 (2011) 4199-4206. MR 2823065.
Abstract, references, and article information   
View Article: PDF

[8] Huah Chu, Shou-Jen Hu and Ming-chang Kang. A note on projective normality. Proc. Amer. Math. Soc. 139 (2011) 1989-1992. MR 2775375.
Abstract, references, and article information   
View Article: PDF

[9] Brian D. Boe, Jonathan R. Kujawa and Daniel K. Nakano. Cohomology and support varieties for Lie superalgebras. Trans. Amer. Math. Soc. 362 (2010) 6551-6590. MR 2678986.
Abstract, references, and article information   
View Article: PDF

[10] Tzu-Chun Lin. Rings of coinvariants and $p$-subgroups. Proc. Amer. Math. Soc. 138 (2010) 4243-4247. MR 2680050.
Abstract, references, and article information   
View Article: PDF

[11] W. G. Dwyer and C. W. Wilkerson. Poincaré duality and Steinberg's Theorem on rings of coinvariants. Proc. Amer. Math. Soc. 138 (2010) 3769-3775. MR 2661576.
Abstract, references, and article information
View Article: PDF

[12] Mara D. Neusel and Larry Smith. Lannes's T-functor and applications. Math. Surveys Monogr. 94 (2010) 283-314.
Book volume table of contents   
View Article: PDF

[13] Mara D. Neusel and Larry Smith. Invariant Theory of Finite Groups. Math. Surveys Monogr. 94 (2010) MR MR1869812.
Book volume table of contents   

[14] Mara D. Neusel and Larry Smith. Special classes of invariants. Math. Surveys Monogr. 94 (2010) 185-226.
Book volume table of contents   
View Article: PDF

[15] Mara D. Neusel and Larry Smith. Combinatorial finiteness. Math. Surveys Monogr. 94 (2010) 45-76.
Book volume table of contents   
View Article: PDF

[16] Mara D. Neusel and Larry Smith. Invariants, their relatives, and problems. Math. Surveys Monogr. 94 (2010) 1-28.
Book volume table of contents   
View Article: PDF

[17] Mara D. Neusel and Larry Smith. Algebraic finiteness. Math. Surveys Monogr. 94 (2010) 29-44.
Book volume table of contents   
View Article: PDF

[18] Mara D. Neusel and Larry Smith. Homological finiteness. Math. Surveys Monogr. 94 (2010) 113-149.
Book volume table of contents   
View Article: PDF

[19] Mara D. Neusel and Larry Smith. Invariant ideals. Math. Surveys Monogr. 94 (2010) 259-281.
Book volume table of contents   
View Article: PDF

[20] Mara D. Neusel and Larry Smith. Noetherian finiteness. Math. Surveys Monogr. 94 (2010) 77-111.
Book volume table of contents   
View Article: PDF

[21] Mara D. Neusel and Larry Smith. Modular invariant theory. Math. Surveys Monogr. 94 (2010) 151-184.
Book volume table of contents   
View Article: PDF

[22] Mara D. Neusel and Larry Smith. The Steenrod algebra and invariant theory. Math. Surveys Monogr. 94 (2010) 227-258.
Book volume table of contents   
View Article: PDF

[23] Larry Smith and R. E. Stong. Invariants of binary bilinear forms modulo two. Proc. Amer. Math. Soc. 138 (2010) 17-26. MR 2550166.
Abstract, references, and article information   
View Article: PDF

[24] Kazufumi Kimoto, Sho Matsumoto and Masato Wakayama; with an appendix by Kazufumi Kimoto. Alpha-determinant cyclic modules and Jacobi polynomials. Trans. Amer. Math. Soc. 361 (2009) 6447-6473. MR 2538600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ming-chang Kang and Bernat Plans. Reduction theorems for Noether's problem. Proc. Amer. Math. Soc. 137 (2009) 1867-1874. MR 2480265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Müfit Sezer and Özgün Ünlü. Gröbnerian Dickson polynomials. Proc. Amer. Math. Soc. 137 (2009) 1169-1173. MR 2465636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alexander Duncan and Zinovy Reichstein. SAGBI bases for rings of invariant Laurent polynomials. Proc. Amer. Math. Soc. 137 (2009) 835-844. MR 2457421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Frauke M. Bleher and Ted Chinburg. Galois structure of homogeneous coordinate rings. Trans. Amer. Math. Soc. 360 (2008) 6269-6301. MR 2434287.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Julia Hartmann and Anne V. Shepler. Jacobians of reflection groups. Trans. Amer. Math. Soc. 360 (2008) 123-133. MR 2341996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mara D. Neusel and Müfit Sezer. The Noether map II. Proc. Amer. Math. Soc. 135 (2007) 2347-2354. MR 2302555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 95 found      Go to page: 1 2 3 4